# SDR ASOA2015072513384

- Difficulty date: July 25, 2015
- Submitted: July 27, 2015
- Operation: Air carrier
- Aircraft: N712EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10074
- Aircraft time: 30,649 hours, 21,451 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY LOWER FWD EXIT SIGN HAD ONE BULB BURNED OUT.  REPLACED THE BULB IAW AMM 33-51-11.  OPS CHECKED GOOD.
